What is the best way to discontinue Cymbalta, what might happen if it is discontiued suddenly?
Q. Had been taking Cymbalta for depression for quite a while. Had experienced bothersome side effects of dry mouth, excessive sweating, sensation of feet being too cold at night and aching, was told to discontinue taking the cymbalta and was put on prozac instead. Took only 2-3 doses of the prozac and experienced high blood pressure, dizziness, headache, rapid pulse, fatigue. Could it have been the discontinuing of the Cymbalta or the chang to the Prozac abruptly that caused this?
A. Only your doctor can tell you what would happen if you discontinued Cymbalta suddenly. It could be dangerous to discontinue any medication suddenly. You should not do it on your own. I highly recommend you talk this over with your prescribing doctor. He or she should be monitoring the withdrawal and advise you on the best way to handle this medical situation. Please call your doctor about this question. Good luck.
Randle, K. (2006). What is the best way to discontinue Cymbalta, what might happen if it is discontiued suddenly?. Psych Central. Retrieved on February 23, 2017, from https://psychcentral.com/ask-the-therapist/2006/05/19/what-is-the-best-way-to-discontinue-cymbalta-what-might-happen-if-it-is-discontiued-suddenly/